# SDR SWAA2019061833901

- Difficulty date: May 30, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT EQUIPMENT BAY CABIN FLOOR BEAM UPPER CHORD EXISTING REPAIR CORRODED AT BS. 986, RBL 44. / R&R T-CAP SECTION IAW EA.
